# SDR AALA9071333

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME CRACKED AT STA 1309 L28K UPPER FLANGE.  INSTALLED DOUBLER UPPER FLANGE PER AARD 53-10-00-15, SRM 53-01, FIGURE 2.  TST, 26,393.34 HOURS.  CYCLES, 14,764.  (X)
